# SDR SWAA2022031152790

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 53,558 hours, 31,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR BOARD AFT OF CARGO DOOR HAS 2 CRACKS ONE IS 10' LONG AND THE 2ND IS 3IN LONG. / REMOVED AND REPLACED FWD CARGO FLOOR BOARD PER AMM 25-52-10
